Alert archive / Illinois / Severe Thunderstorm Warnings in 2014

Severe Thunderstorm Warning 68, NWS Lincoln, IL

June 30, 2014Fulton County, Knox County, Peoria County, Illinois

NWS Lincoln, IL issued this severe thunderstorm warning at Jun 30, 2014, 9:13 AM CDT for Fulton County, Knox County, Peoria County, Illinois. It was in force for 47 min. No storm report in the archive falls inside the area while it was in force.

The area

The outline as issued.

The facts

Issued
Jun 30, 2014, 9:13 AM CDT (14:13 UTC)
Expired
Jun 30, 2014, 10:00 AM CDT
In force
47 min
Issued by
NWS Lincoln, IL
Area
Storm-based polygon
Hail
0.75 in
Wind
60.0 mph

Counties Fulton County, IL, Knox County, IL, Peoria County, IL

The radar

The Lincoln radar (KILX), 71 km from the middle of the area, began a volume at 14:14 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

Did it verify

Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The nearest sounding before it

Davenport, (KDVN), launched 12:00Z, 2.2 hours before the alert went out and 124 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Davenport, at 12:00Z on 2014-06-30Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 1426 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Davenport, at 12:00Z on 2014-06-30The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 253 square meters per square second.19395878Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
1426 J/kg
Mixed-layer CIN
-49 J/kg
Mixed-layer LCL
544 m above ground
0-6 km bulk shear
46 kt
0-1 km storm-relative helicity
253 m²/s²
0-3 km storm-relative helicity
262 m²/s²
Significant tornado parameter
2.3
Supercell composite
15.0

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

493 
WUUS53 KILX 301413
SVRILX
ILC057-095-143-301500-
/O.NEW.KILX.SV.W.0068.140630T1413Z-140630T1500Z/

BULLETIN - IMMEDIATE BROADCAST REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE LINCOLN IL
913 AM CDT MON JUN 30 2014

THE NATIONAL WEATHER SERVICE IN LINCOLN HAS ISSUED A

* SEVERE THUNDERSTORM WARNING FOR...
  EASTERN FULTON COUNTY IN WEST CENTRAL ILLINOIS...
  SOUTHEASTERN KNOX COUNTY IN WEST CENTRAL ILLINOIS...
  SOUTHWESTERN PEORIA COUNTY IN CENTRAL ILLINOIS...

* UNTIL 1000 AM CDT

* AT 909 AM CDT...A SEVERE THUNDERSTORM WAS LOCATED NEAR LONDON
  MILLS...AND MOVING SOUTHEAST AT 45 MPH.

  HAZARD...60 MPH WIND GUSTS.

  SOURCE...RADAR INDICATED.

  IMPACT...EXPECT DAMAGE TO ROOFS...SIDING AND TREES.

* THE SEVERE THUNDERSTORM WILL BE NEAR...
  FAIRVIEW AROUND 920 AM CDT.
  CANTON AROUND 930 AM CDT.
  ST. DAVID AROUND 935 AM CDT.

OTHER LOCATIONS IN THE WARNING INCLUDE FIATT...NORRIS...DUNFERMLINE
AND BANNER.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
BUILDING.

LARGE HAIL...DAMAGING WINDS AND CONTINUOUS CLOUD TO GROUND LIGHTNING
IS OCCURRING WITH THIS STORM. MOVE INDOORS IMMEDIATELY. LIGHTNING
KILLS. REMEMBER...IF YOU CAN HEAR THUNDER...YOU ARE CLOSE ENOUGH TO
BE STRUCK BY LIGHTNING.

&&

LAT...LON 4062 8970 4054 8982 4050 8988 4049 8988
      4033 9009 4072 9038 4085 9021
TIME...MOT...LOC 1413Z 317DEG 41KT 4071 9021

HAIL...<.75IN
WIND...60MPH

$$

BARNES
2 follow-up statements
989 
WWUS53 KILX 301436
SVSILX

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE LINCOLN IL
936 AM CDT MON JUN 30 2014

ILC095-301446-
/O.CAN.KILX.SV.W.0068.000000T0000Z-140630T1500Z/
KNOX IL-
936 AM CDT MON JUN 30 2014

...THE SEVERE THUNDERSTORM WARNING FOR SOUTHEASTERN KNOX COUNTY IS
CANCELLED...

THE STORM WHICH PROMPTED THE WARNING HAS MOVED OUT OF THE WARNED 
AREA.

LAT...LON 4062 8970 4052 8985 4050 8988 4049 8989
      4033 9009 4056 9026 4071 9005 4071 8999
      4074 8999 4075 8998
TIME...MOT...LOC 1436Z 317DEG 41KT 4062 8999

$$

ILC057-143-301500-
/O.CON.KILX.SV.W.0068.000000T0000Z-140630T1500Z/
PEORIA IL-FULTON IL-
936 AM CDT MON JUN 30 2014

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT FOR EASTERN FULTON
AND SOUTHWESTERN PEORIA COUNTIES UNTIL 1000 AM CDT...

AT 935 AM CDT...A SEVERE THUNDERSTORM WAS LOCATED NEAR CANTON...AND
MOVING SOUTHEAST AT 45 MPH.

HAZARD...60 MPH WIND GUSTS.

SOURCE...RADAR INDICATED.

IMPACT...EXPECT DAMAGE TO ROOFS...SIDING AND TREES.

THE SEVERE THUNDERSTORM WILL BE NEAR...
  GLASFORD AROUND 945 AM CDT.

OTHER LOCATIONS IN THE WARNING INCLUDE BANNER.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
BUILDING.

LARGE HAIL...DAMAGING WINDS AND CONTINUOUS CLOUD TO GROUND LIGHTNING
IS OCCURRING WITH THIS STORM. MOVE INDOORS IMMEDIATELY. LIGHTNING
KILLS. REMEMBER...IF YOU CAN HEAR THUNDER...YOU ARE CLOSE ENOUGH TO
BE STRUCK BY LIGHTNING.

&&

LAT...LON 4062 8970 4052 8985 4050 8988 4049 8989
      4033 9009 4056 9026 4071 9005 4071 8999
      4074 8999 4075 8998
TIME...MOT...LOC 1436Z 317DEG 41KT 4062 8999

HAIL...<.75IN
WIND...60MPH

$$

BARNES
896 
WWUS53 KILX 301453
SVSILX

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE LINCOLN IL
953 AM CDT MON JUN 30 2014

ILC057-143-301503-
/O.EXP.KILX.SV.W.0068.000000T0000Z-140630T1500Z/
PEORIA IL-FULTON IL-
953 AM CDT MON JUN 30 2014

...THE SEVERE THUNDERSTORM WARNING FOR EASTERN FULTON AND
SOUTHWESTERN PEORIA COUNTIES WILL EXPIRE AT 1000 AM CDT...

THE STORM WHICH PROMPTED THE WARNING HAS WEAKENED BELOW SEVERE
LIMITS...AND NO LONGER POSES AN IMMEDIATE THREAT TO LIFE OR PROPERTY.
 HOWEVER...GUSTY WINDS AND HEAVY RAIN ARE STILL POSSIBLE WITH THIS
THUNDERSTORM.

LAT...LON 4062 8970 4052 8985 4050 8988 4049 8989
      4033 9009 4056 9026 4071 9005 4071 8999
      4074 8999 4075 8998
TIME...MOT...LOC 1453Z 316DEG 41KT 4054 8988

$$

BARNES

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Lincoln, IL wrote its last area forecast discussion before this severe thunderstorm warning went out at Jun 30, 7:17 AM CDT, 1 hour 56 minutes earlier.

Area forecast discussion, Jun 30, 7:17 AM CDT, 1 hour 56 minutes before
Area Forecast Discussion
National Weather Service Lincoln IL
717 AM CDT Mon Jun 30 2014

.DISCUSSION...
ISSUED 230 AM CDT Mon Jun 30 2014

MCS has been moving out of Iowa and across northern
Illinois/southern Wisconsin over the last few hours. So far this
is barely bypassing our area, although some stronger storms were
scraping the northern edge of the forecast area as of 2 am.
Upstairs, upper level flow fairly zonal, with a large upper low
spinning over Manitoba. The evolution of that low will have a
noticeable impact on our weather as the week goes on. However, the
main forecast concern is with severe weather potential this
evening.

SHORT TERM...Today through Wednesday:

While the synoptic models are in reasonable agreement with the
larger scale features, there remains some discrepancies with the
exact placement of showers and storms. This is not unexpected, as
they can struggle with the finer resolution needed for mesoscale
features that can trigger future development, and the models have
had mixed results on what has been occurring over the last several
hours. Some of the convective parameters may be a bit overdone as
well, but the atmosphere looks to be extremely unstable this
afternoon, with CAPE's in excess of 4000 J/kg, 0-3km storm
relative helicity well over 400 m2/s2 northwest of the Illinois
River, and 0-6km bulk shear values over 50 knots. Latest SPC Day1
outlook has most of the CWA in a moderate risk of severe weather
with damaging winds potentially over 70-75 mph, with some tornado
risk especially across the northwest CWA, with a hail threat as
well. Timing-wise, it appears the main threat for severe weather
will be during the evening hours. After midnight, most of the
energy will quickly be shifting to the northeast, with showers and
storms tapering off. May be a decent shot of the storms not even
reaching the far southeast CWA, but some of the high-resolution
models do bring some of the remnants that far southeast, so have
kept some 20-30% PoP's in that area, mainly late.

Upper low still expected to open up into a broader trough, which
will persist into midweek and bring cooler conditions by
Wednesday. Did not change PoP's for Tuesday, with only some
lingering slight chances south of I-70 closer to the frontal
boundary. However, the main chances Tuesday night and Wednesday
now are focused more along the remnant front, with a secondary
chance further north as a fast moving trough swings through the
area. As a result, have dropped most PoP's Tuesday night, and
lowered them to around 20% for Wednesday.

LONG TERM...Thursday through Sunday:

Not much happening during this period, as a surface high dominates
from Thursday into the first part of the weekend. The persistent
upper trough will gradually lift northeast late week, as 500 mb
heights build across the Rockies. During the latter part of the
weekend, the latest GFS and ECMWF models develop some MCS activity
as an upper wave pushes through Iowa and Missouri, but vary as to
how much of this survives the trip into Illinois. As a result,
have limited Sunday PoP's to the 20% range for now.

Geelhart

&&

.AVIATION...
ISSUED 657 AM CDT Mon Jun 30 2014

IFR and MVFR cigs are expected to lift to low VFR after 18z. First
cluster of storms to affect the TAF sites thru about 16z...and then
the main concern will be with the potential for a squall line to
develop across the area from northwest to southeast this evening...
mainly from 00z-05z. MVFR to IFR conditions can be expected with
the storms that affect any of the TAF sites this evening along with
strong shifting winds. Conditions should settle down across the area
after 05z as the cold front shifts off to our east. Surface winds
today will increase from the south at 12 to 17 kts by this afternoon
with gusts up to 22 kts at times. Winds tonight will become southwest
to west at 10 to 15 kts.

Smith
&&

.ILX WATCHES/WARNINGS/ADVISORIES...
NONE.
&&
Hazardous weather outlook, Jun 30, 5:10 AM CDT, 4 hours 3 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE LINCOLN IL
510 AM CDT MON JUN 30 2014

ILZ027>031-036>038-040>044-047>053-011100-
CASS-CHRISTIAN-DE WITT-FULTON-KNOX-LOGAN-MACON-MARSHALL-MASON-
MCLEAN-MENARD-MORGAN-PEORIA-PIATT-SANGAMON-SCHUYLER-SCOTT-STARK-
TAZEWELL-WOODFORD-
510 AM CDT MON JUN 30 2014

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF CENTRAL
ILLINOIS.

.DAY ONE...TODAY AND TONIGHT

THERE IS A MODERATE RISK FOR SEVERE THUNDERSTORMS LATE THIS
AFTERNOON THROUGH THIS EVENING...INCLUDING THE POTENTIAL FOR
WIDESPREAD DAMAGING WIND GUSTS...ISOLATED TORNADOES WITH A
LOWER THREAT FOR LARGE HAIL.

SCATTERED THUNDERSTORMS WILL CONTINUE OVER PARTS OF THE AREA THIS
MORNING WITH THE PRIMARY THREAT BEING HEAVY RAINFALL...ROUGHLY
NORTH OF A CANTON TO BLOOMINGTON LINE. LATER THIS AFTERNOON...
THUNDERSTORMS WILL DEVELOP ACROSS PARTS OF IOWA AND THEN BEGIN TO
CONGEAL INTO A LINE OF SEVERE STORMS AS IT PUSHES INTO PARTS OF
WEST CENTRAL ILLINOIS LATE THIS AFTERNOON WITH THE STORMS SHIFTING
EAST AND SOUTHEAST DURING THE EVENING HOURS. MOST OF THE STORMS
SHOULD BE EAST OF THE AREA AT OR JUST AFTER MIDNIGHT.

.DAYS TWO THROUGH SEVEN...TUESDAY THROUGH SUNDAY

NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME.

FOR INTERESTS ALONG THE ILLINOIS RIVER...MINOR FLOODING WILL CONTINUE
FROM HAVANA DOWNSTREAM THROUGH THE PERIOD.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION WILL BE NEEDED LATE THIS AFTERNOON THROUGH THIS
EVENING. CURRENT INDICATIONS SUGGEST THE PRIMARY TIME FRAME WOULD
BE AS EARLY AS 500 PM IN AREAS WEST OF THE ILLINOIS RIVER...WITH
THE REMAINDER OF CENTRAL ILLINOIS NEEDING ACTIVATION IN THE 600 PM
THROUGH MIDNIGHT TIME FRAME.

A CONFERENCE CALL FOR EMERGENCY MANAGERS AND OUR MEDIA PARTNERS WILL
BE CONDUCTED AT 1100 AM CDT.

ILZ045-046-054>057-061>063-066>068-071>073-011100-
CHAMPAIGN-CLARK-CLAY-COLES-CRAWFORD-CUMBERLAND-DOUGLAS-EDGAR-
EFFINGHAM-JASPER-LAWRENCE-MOULTRIE-RICHLAND-SHELBY-VERMILION-
510 AM CDT MON JUN 30 2014

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF CENTRAL
ILLINOIS...EAST CENTRAL ILLINOIS AND SOUTHEAST ILLINOIS.

.DAY ONE...TODAY AND TONIGHT

A MUCH STRONGER WEATHER SYSTEM WILL BRING A BETTER THREAT FOR
WIDESPREAD SEVERE WEATHER TONIGHT. DAMAGING WIND GUSTS AND LARGE
HAIL WILL BE THE PRIMARY THREATS. THE LATEST INDICATIONS SUGGEST
THE MAIN TIME FRAME FOR SEVERE STORMS TONIGHT WILL BE FROM 8 PM
THROUGH 200 AM.

.DAYS TWO THROUGH SEVEN...TUESDAY THROUGH SUNDAY

NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION MAY BE NEEDED THIS EVENING...ROUGHLY FROM 800 PM
THROUGH 200 AM.

SMITH

In the hours before

Local storm report, Jun 30, 8:27 AM CDT, 46 minutes before
PRELIMINARY LOCAL STORM REPORT...SUMMARY
NATIONAL WEATHER SERVICE LINCOLN IL
827 AM CDT MON JUN 30 2014

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0600 AM     HEAVY RAIN       6 W BRADFORD            41.18N 89.77W
06/30/2014  M1.67 INCH       STARK              IL   COCORAHS

0700 AM     HEAVY RAIN       YATES CITY              40.78N 90.01W
06/30/2014  M1.07 INCH       KNOX               IL   CO-OP OBSERVER

0700 AM     HEAVY RAIN       LEXINGTON               40.64N 88.78W
06/30/2014  M1.15 INCH       MCLEAN             IL   COCORAHS

0730 AM     HEAVY RAIN       CHENOA                  40.74N 88.72W
06/30/2014  M1.57 INCH       MCLEAN             IL   CO-OP OBSERVER

0730 AM     HEAVY RAIN       4 WSW LE ROY            40.32N 88.83W
06/30/2014  M1.19 INCH       MCLEAN             IL   COCORAHS

0800 AM     HEAVY RAIN       LACON                   41.02N 89.41W
06/30/2014  M1.88 INCH       MARSHALL           IL   CO-OP OBSERVER

0800 AM     HEAVY RAIN       HOOPESTON               40.47N 87.67W
06/30/2014  M1.10 INCH       VERMILION          IL   CO-OP OBSERVER

            RAIN FELL BETWEEN 7-8 AM.

0800 AM     HEAVY RAIN       1 NNW DEWEY             40.33N 88.29W
06/30/2014  M1.58 INCH       CHAMPAIGN          IL   COCORAHS

&&

DRH
Local storm report, Jun 30, 8:38 AM CDT, 35 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE LINCOLN IL
838 AM CDT MON JUN 30 2014

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0754 AM     HEAVY RAIN       1 NNE ARROWSMITH        40.46N 88.62W
06/30/2014  M2.28 INCH       MCLEAN             IL   COCORAHS

&&

OUSLEY
Special weather statement, Jun 30, 8:38 AM CDT, 35 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE LINCOLN IL
838 AM CDT MON JUN 30 2014

ILZ027-029-036-301430-
FULTON-KNOX-PEORIA-
838 AM CDT MON JUN 30 2014

...SIGNIFICANT WEATHER ADVISORY FOR KNOX...NORTHWESTERN FULTON AND
NORTHWESTERN PEORIA COUNTIES UNTIL 930 AM CDT...

AT 832 AM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR WAS TRACKING
STRONG THUNDERSTORMS ALONG A LINE EXTENDING FROM RIO TO KIRKWOOD...
MOVING SOUTHEAST AT 40 MPH.

WINDS AROUND 50 MPH ARE EXPECTED WITH THESE STORMS. IN
ADDITION...INTENSE LIGHTNING AND LOCALLY HEAVY RAINFALL CAN BE
EXPECTED.

LOCATIONS IMPACTED INCLUDE...
  KNOXVILLE...
  ABINGDON...
  GILSON...
  WILLIAMSFIELD...
  ELMORE...
  MAQUON...

OTHER LOCATIONS AFFECTED INCLUDE...HENDERSON...GALESBURG AIRPORT...
EAST GALESBURG...DAHINDA...DELONG AND ST. AUGUSTINE.

PEOPLE NEAR THESE LOCATIONS SHOULD MONITOR THE WEATHER SITUATION
CLOSELY. LISTEN FOR POSSIBLE WARNINGS...AND BE PREPARED TO TAKE
APPROPRIATE ACTION SHOULD SEVERE WEATHER THREATEN.

LAT...LON 4089 8976 4043 9033 4052 9046 4106 9044
      4111 9035
TIME...MOT...LOC 1337Z 308DEG 35KT 4102 9030 4083 9068

BARNES
Local storm report, Jun 30, 8:40 AM CDT, 33 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE LINCOLN IL
840 AM CDT MON JUN 30 2014

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0700 AM     HEAVY RAIN       3 NE BLOOMINGTON        40.51N 88.93W
06/30/2014  M1.73 INCH       MCLEAN             IL   COCORAHS

&&

OUSLEY
Local storm report, Jun 30, 8:56 AM CDT, 17 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE LINCOLN IL
856 AM CDT MON JUN 30 2014

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0700 AM     HEAVY RAIN       VARNA                   41.04N 89.22W
06/30/2014  M3.30 INCH       MARSHALL           IL   CO-OP OBSERVER

&&

OUSLEY
Local storm report, Jun 30, 8:57 AM CDT, 16 minutes before
PRELIMINARY LOCAL STORM REPORT...SUMMARY
NATIONAL WEATHER SERVICE LINCOLN IL
857 AM CDT MON JUN 30 2014

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0600 AM     HEAVY RAIN       6 W BRADFORD            41.18N 89.77W
06/30/2014  M1.67 INCH       STARK              IL   COCORAHS

0700 AM     HEAVY RAIN       VARNA                   41.04N 89.22W
06/30/2014  M3.30 INCH       MARSHALL           IL   CO-OP OBSERVER

0700 AM     HEAVY RAIN       YATES CITY              40.78N 90.01W
06/30/2014  M1.07 INCH       KNOX               IL   CO-OP OBSERVER

0700 AM     HEAVY RAIN       LEXINGTON               40.64N 88.78W
06/30/2014  M1.15 INCH       MCLEAN             IL   COCORAHS

0700 AM     HEAVY RAIN       3 NE BLOOMINGTON        40.51N 88.93W
06/30/2014  M1.73 INCH       MCLEAN             IL   COCORAHS

0730 AM     HEAVY RAIN       CHENOA                  40.74N 88.72W
06/30/2014  M1.57 INCH       MCLEAN             IL   CO-OP OBSERVER

0730 AM     HEAVY RAIN       4 WSW LE ROY            40.32N 88.83W
06/30/2014  M1.19 INCH       MCLEAN             IL   COCORAHS

0754 AM     HEAVY RAIN       1 NNE ARROWSMITH        40.46N 88.62W
06/30/2014  M2.28 INCH       MCLEAN             IL   COCORAHS

0800 AM     HEAVY RAIN       HOOPESTON               40.47N 87.67W
06/30/2014  M1.10 INCH       VERMILION          IL   CO-OP OBSERVER

            RAIN FELL BETWEEN 7-8 AM.

0800 AM     HEAVY RAIN       1 NNW DEWEY             40.33N 88.29W
06/30/2014  M1.58 INCH       CHAMPAIGN          IL   COCORAHS

0800 AM     HEAVY RAIN       LACON                   41.02N 89.41W
06/30/2014  M1.88 INCH       MARSHALL           IL   CO-OP OBSERVER

&&

OUSLEY

The office that day

Everything else NWS Lincoln, IL issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Jun 30, 2:24 AM CDTSpecial Weather StatementILXMarshall51 min
Jun 30, 4:11 AM CDTSpecial Weather StatementILXWoodford49 min
Jun 30, 5:31 AM CDTSpecial Weather StatementILXMcLean59 min
Jun 30, 5:42 AM CDTSevere Thunderstorm WarningILXMcLean48 min
Jun 30, 6:53 AM CDTAreal Flood AdvisoryILXMcLean3 hr
Jun 30, 8:38 AM CDTSpecial Weather StatementILXKnox52 min
Jun 30, 5:29 PM CDTSevere Thunderstorm WarningILXMarshall, Stark46 min
Jun 30, 6:00 PM CDTFlash Flood WarningILXMarshall, Stark6 hr

Nearby

Severe Thunderstorm Warnings in Illinois, 2014Every severe thunderstorm warning in 2014

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.